# SDR CA051003014

- Difficulty date: September 9, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 4,897 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Spherical Stop
- Part number: 704A33633208
- Condition: Delaminated
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND DELAMINATION ON 2 SPHERICAL BEARINGS, OUT OF LIMITS.  REPLACED BY 2 NEW ONES.
